# SDR WX0A2024052032047

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N294NV
- Make and model: Airbus A320-214
- Aircraft serial: 4941
- Aircraft time: 33,043 hours, 19,703 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Switch
- Part number: UNKNOWN
- Condition: Faulted
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(EMERGENCY DECLARED) HYD YELLOW RSVR LO LEVEL ECAM HYD RESV LEVEL SHOWED NORMAL / PERFORMED TSM 29-13-00-810-801-A FOUND LOW LEVEL SWITCH TO BE AT FAULT AND FAILING. REMOVED AND REPLACED YELLOW HYD RESERVOIR LOW LEVEL SWITCH AS PER A320 AMM 29-13-41-000-004-A AND 29-13-41-400-004-A. NO LEAKS NOTED AT THIS TIME. OPS CHECK GOOD AT THIS TIME"
